La R-matrice pour les algèbres quantiques de type affine non tordu
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 4, p. 493-523
@article{ASENS_1998_4_31_4_493_0,
     author = {Damiani, Ilaria},
     title = {La $R$-matrice pour les alg\`ebres quantiques de type affine non tordu},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 31},
     number = {4},
     year = {1998},
     pages = {493-523},
     doi = {10.1016/s0012-9593(98)80104-3},
     zbl = {0911.17005},
     mrnumber = {99g:17027},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1998_4_31_4_493_0}
}
Damiani, Ilaria. La $R$-matrice pour les algèbres quantiques de type affine non tordu. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 4, pp. 493-523. doi : 10.1016/s0012-9593(98)80104-3. http://www.numdam.org/item/ASENS_1998_4_31_4_493_0/

[1] J. Beck, Braid group action and quantum affine algebras, (Commun. Math. Phys., vol. 165, 1994, p. 555-568). | MR 95i:17011 | Zbl 0807.17013

[2] J. Beck, Convex bases of PBW type for quantum affine algebras, (Commun. Math. Phys., vol. 165, 1994, p. 193-199). | MR 96b:17008 | Zbl 0828.17016

[3] N. Bourbaki, Groupes et algèbres de Lie 4, 5, 6, Hermann, Paris, 1968.

[4] I. Damiani, The Highest Coefficient of detHη and the Center of the Specialization at Odd Roots of Unity for Untwisted Affine Quantum Algebras, (J. Algebra, vol. 186, 1996, p. 736-780). | MR 98b:17012 | Zbl 0881.17012

[5] I. Damiani et C. De Concini, Quantum groups and Poisson groups in (Baldoni-Picardello, Representations of Lie groups and quantum groups, Longman Scientific and Technical, 1994, p. 1-45). | MR 97m:16070 | Zbl 0828.17012

[6] C. De Concini, V. G. Kac, Representations of quantum groups at roots of 1, (Progr. in Math., vol. 92, 1990, p. 471-506, Birkhäuser). | MR 92g:17012 | Zbl 0738.17008

[7] V. G. Drinfeld, A new realization of Yangians and quantized affine algebras, (Soviet Math. Dokl., vol. 36, 1988, n° 2, p. 212-216). | MR 88j:17020 | Zbl 0667.16004

[8] V. G. Drinfeld, Hopf algebras and quantum Yang-Baxter equation, (Soviet Math. Dokl., vol. 32, 1985, p. 254-258). | MR 87h:58080 | Zbl 0588.17015

[9] V. G. Drinfeld, Quantum groups, (Proc. ICM, Berkeley, 1986, p. 798-820). | MR 89f:17017 | Zbl 0667.16003

[10] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, (Springer-Verlag, USA 1972). | MR 48 #2197 | Zbl 0254.17004

[11] M. Jimbo, A q-difference analogue of U(g) and the Yang-Baxter equation, (Lett. Math. Phys., vol. 10, 1985, p. 63-69). | MR 86k:17008 | Zbl 0587.17004

[12] V. G. Kac, Infinite Dimensional Lie Algebras, (Birkhäuser Boston, Inc., USA, 1983). | MR 86h:17015 | Zbl 0537.17001

[13] V. G. Kac et D. A. Kazhdan, Structure of representations with highest weight of infinite-dimensional Lie algebras, (Adv. Math., vol. 34, 1979, p. 97-108). | MR 81d:17004 | Zbl 0427.17011

[14] S. M. Khoroshkin et V. N. Tolstoy, Universal R-matrix for quantized(super) algebras, (Commun. Math. Phys., vol. 141, 1991, p. 599-617). | MR 93a:16031 | Zbl 0744.17015

[15] S. M. Khoroshkin et V. N. Tolstoy, The universal R-matrix for quantum nontwisted affine Lie algebras, (Funkz. Analiz i ego pril., vol. 26:1, 1992, p. 85-88). | Zbl 0758.17011

[16] A. N. Kirillov et N. Reshetikhin, q-Weyl Group and a Multiplicative Formula for Universal R-Matrices, (Commun. Math. Phys., vol. 134, 1990, p. 421-431). | MR 92c:17023 | Zbl 0723.17014

[17] S. Z. Levendorskii et Ya. S. Soibelman, Quantum Weyl group and multiplicative formula for the R-matrix of a simple Lie algebra, (Funct. Analysis and its Appl., 2 vol. 25, 1991, p. 143-145). | MR 93a:17017 | Zbl 0729.17010

[18] S. Z. Levendorskii et Ya. S. Soibelman, Some applications of quantum Weyl group I, (J. Geom. Phys., vol. 7, 1990, p. 241-254). | MR 92g:17016 | Zbl 0729.17009

[19] S. Z. Levendorskii, Ya. S. Soibelman et V. Stukopin, The Quantum Weyl Group and the Universal Quantum R-Matrix for Affine Lie Algebra A(1)1, (Lett. Math. Phys., vol. 27, 1993, p. 253-264). | MR 94e:17021 | Zbl 0776.17011

[20] G. Lusztig, Finite-dimensional Hopf algebras arising from quantum groups, (J. Amer. Math. Soc., vol. 3, 1990, p. 257-296). | MR 91e:17009 | Zbl 0695.16006

[21] G. Lusztig, Introduction to quantum groups, (Birkhäuser Boston, USA, 1993). | MR 94m:17016 | Zbl 0788.17010

[22] G. Lusztig, Quantum groups at roots of 1, (Geom. Ded., vol. 35, 1990, p. 89-113). | MR 91j:17018 | Zbl 0714.17013

[23] H. Matsumoto, Générateurs et relations des groupes de Weyl généralisés, (C. R. Acad. Sci. Paris, tome 258, Série II, 1964, p. 3419-3422). | MR 32 #1294 | Zbl 0128.25202

[24] M. Rosso, An Analogue of P.B.W. Theorem and the Universal R-Matrix for Uhsl(N + 1), (Commun. Math. Phys., vol. 124, 1989, p. 307). | MR 90h:17019 | Zbl 0694.17006

[25] M. Rosso, Certaines formes bilinéaires sur les groupes quantiques et une conjecture de Schechtman et Varchenko, (C. R. Acad. Sci. Paris, tome 314, Série I, 1992, p. 5-8). | MR 93i:17020 | Zbl 0753.17027

[26] T. Tanisaki, Killing forms, Harish-Chandra isomorphisms and universal R-matrices for Quantum Algebras, in (Infinite Analysis Part B, Adv. Series in Math. Phys., vol. 16, 1992, p. 941-962). | MR 93k:17040 | Zbl 0870.17007